MAUDE Adverse Event Report: CARDINAL HEALTH 1310P MEDITRACE 2/PK 20/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 1310P MEDITRACE 2/PK 20/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 31319281
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a male patient was having a procedure in the cvor.He was being monitored by the anesthesia monitor and the defibrillator.The patient coded and was shocked one time at 200.Then he was shocked a second time at 300 and immediately after the second shock, the defibrillator was no longer monitoring.The patient was still being monitored by the anesthesia monitor.Per the customer, the patient expired but it was not due to the electrode.Additional information received on (b)(6) 2022 stated that the procedure being done was vats.The monitor being used was a lifepak 20e.The monitor was still on and functioning with no signal from the pads.The patient's cause of death was due to severe lung and cardiac disease.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.There were no deviations and no nonconformances initiated with this lot code.There were no samples submitted with this complaint; however, the complaint will be reopened if a sample is later received.Because no sample was returned with this complaint, no physical product examination was possible to confirm the reported conditions of no reading.Had a sample been received, it would have been evaluated against the established product requirements.A probable root cause could not be determined because no samples were submitted to examine for the reported condition and the complaint could not be confirmed.Current manufacturing practices require production to be sampled and inspected through a series of functional and visual testing based on valid aql sampling plans to ensure good connectivity and shock delivery.Functional testing performed on this product includes but is not limited to electrical properties testing, energy transmission by simulating defibrillation testing, gel weight measurements, pull force testing, and residual monomer testing.Likewise, visual inspections are performed based on aql sampling where construction, alignment, packaging and labeling of product are examined to ensure all product requirements are met prior to release.Production employees also perform 100% visual inspection as part of manufacturing requirements.Since this complaint is unconfirmed and no complaint trend exists and a specific root cause for the occurrence cannot be identified, no corrective action is required at this time.This complaint will be recorded for tracking and trending purposes.

Brand Name
1310P MEDITRACE 2/PK 20/CA
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
215 hebert st
gananoque K7G 2 Y7
CA   K7G 2Y7
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15756733
Report Number9681860-2022-00530
Device Sequence Number11980272
Product Code MKJ
UDI-Device Identifier20192253017721
UDI-Public20192253017721
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number31319281
Device Catalogue Number31319281
Device Lot Number221707X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Patient Weight69 KG